MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 32MM +1; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 32MM +1; ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-32-710
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon reported to bfarm: "recurrence of inlay dislocation after tep implantation on (b)(6) 2021.First dislocation of the inlay on (b)(6) 2022, on (b)(6) 2022 change of the inlay, on (b)(6) 2022 another inlay dislocation occurred during deep bending.Intraoperatively, no inlay could be inserted in a stabile manner in the implanted cup.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :the device associated with this report was received for examination.Visual examination of the returned femoral head denoted a remarkable worn appearance at the part.It was possible to identify a disassociation event among poly liner and metal cup since it was found that occurred a transfer of the titanium cup material onto the surface of the ceramic head.It is not unreasonable that noise would be present due to the ceramic head articulating against the metal cup.It is subsequent the liner disassociation and does not signify any product error.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : quantity manufactured: (b)(4).2) date of manufacture: 02/2019.3) any anomalies or deviations identified in dhr: no non-conformances nor deviations.4) expiry date: 01/2024.5) ifu reference: (b)(4).Device history review : a manufacturing record evaluation was performed for the finished device (136532710/9051220) product and lot numbers, and no non-conformances were identified.H10 additional narrative:  added: h4 corrected: h3.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary the device associated with this report was received for examination.Visual examination of the returned femoral head denoted a remarkable worn appearance at the part.It was possible to identify a disassociation event among poly liner and metal cup since it was found that occurred a transfer of the titanium cup material onto the surface of the ceramic head.It is not unreasonable that noise would be present due to the ceramic head articulating against the metal cup.It is subsequent the liner and cup disassociation and does not signify any product error.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot 1) quantity manufactured: (b)(4).2) date of manufacture: 02/14/2019.3) any anomalies or deviations identified in dhr: no non-conformances nor deviations.4) expiry date: 01/2024.5) ifu reference: (b)(4).Device history review a manufacturing record evaluation was performed for the finished device (136532710/9051220) product and lot numbers, and no non-conformances were identified.

Brand Name
DLT TS CER HD 12/14 32MM +1
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15451033
Report Number1818910-2022-18243
Device Sequence Number12180862
Product Code HTQ
UDI-Device Identifier10603295033462
UDI-Public10603295033462
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-32-710
Device Catalogue Number136532710
Device Lot Number9051220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer10/03/2022
10/19/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date10/03/2022
10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale